# SDR NWAA083459992

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- Aircraft time: 88,352 hours, 80,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 14-17 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED FUSE IN THE PERTINENT CIRCUIT BOARD AT THE AFT RIGHT EXIT SIGN.  OPS CHECK WAS GOOD.  (A)
